# SDR SWIA20190405731

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 30,616 hours, 28,115 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RIGHT GEAR DISAGREE WARNING MESSAGE. CYCLED GEAR, ALL THREE GREEN INDICATION. LANDED WITHOUT INCIDENT. (FLT#7427)  REMOVED AND REPLACED RT MLG UPLOCK ASSY IAW AMM. OPS AND LEAK CHECK GOOD AT THIS TIME.
